# SDR IPXA2016110710323

- Difficulty date: October 21, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 68,475 hours, 14,029 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7111501
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, MAIN CABIN LONGERON 2R SPLICE IS CRACKED AT BS 5-123.  REMOVED, FABRICATED AND REPLACED THE LONGERON SPLICE IAW DWG A5A7111 AND SRM 51-33-01.
